Journal of Algebraic Combinatorics

, Volume 36, Issue 3, pp 403–407

Two distance-regular graphs

Authors

    • Dept. of Math.Techn. Univ. Eindhoven
  • Dmitrii V. Pasechnik
    • School of Physical and Mathematical SciencesNanyang Technological University
Open AccessArticle

DOI: 10.1007/s10801-011-0341-1

Cite this article as:
Brouwer, A.E. & Pasechnik, D.V. J Algebr Comb (2012) 36: 403. doi:10.1007/s10801-011-0341-1

Abstract

We construct two families of distance-regular graphs, namely the subgraph of the dual polar graph of type B 3(q) induced on the vertices far from a fixed point, and the subgraph of the dual polar graph of type D 4(q) induced on the vertices far from a fixed edge. The latter is the extended bipartite double of the former.

Keywords

Distance-regular graph Dual polar graph Extended bipartite double

Copyright information

© The Author(s) 2011